# SDR SCNA99527

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM AT STA 460 RBL 12 WAS FOUND TO HAVE CORROSION.  REMOVED CORROSION AND THE  MATERIAL LOSS WAS FOUND TO BE OUT OF LIMITS PER SRM 53101.  FABRICATED REPAIR ANGLES AND SHIMMED.  TREATED PRIMED AND INSTALLED IAW SRM 53108 AND 51102.
